Medicine FinderLatest NewsVideo: Healthy habits need a nudgeVideo: Antibiotic resistance is a growing problemVideo: Antacids a risk for child allergiesVideo: Exercise trumps genetic risk of heart diseaseVideo: Men's health - know your risksVideo: Accessing medicinal cannabis in AustraliaThis web site is intended for Australian residents and is not a substitute for independent professional advice. Information and interactions contained in this Web site are for information purposes only and are not intended to be used to diagnose, treat, cure or prevent any disease. Further, the accuracy, currency and completeness of the information available on this Web site cannot be guaranteed. Dr Me Pty Ltd, its affiliates and their respective servants and agents do not accept any liability for any injury, loss or damage incurred by use of or reliance on the information made available via or through myDr whether arising from negligence or otherwise. See Privacy Policy and Disclaimer.2001-2018 myDr.com.au © | All Rights Reserved About UsContact UsDisclaimerPrivacy PolicyAdvertising PolicySitemap
Did you get an answer for this? I have the exact same scenario. I'm treating my TN with Tegretol, and recently tried CBD. I think I took too much and there are some weird drug interactions with Tegretol and I felt quite stoned....was alone and talking to myself in my head thinking I was Einstein. It freaked me out a bit but I think I took too much. I'm trying lower doses again as recently my TN seems to be resisting the meds, although I have had a lot of emotional stress, which seems to be a trigger. Thanks!! Anna

Hemp

×